# SDR DL72W961294

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Traverse Beam
- Part number: 651751737
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE OF THE FWD TRANSVERSE BEAM AND AFT CHANNEL OF THE RT TORQUE BOX AT FS 1263.  THIS AREA OF THE TORQUE BOX IS THE SUBJECT OF AD 94-07-08 WHICH REQUIRES INSPECTION PER S/B 53-0129.  THIS ER/A WILL REPLACE THE DAMAGED PART IN ACCORDANCE WITH THE S/B.
